# SDR DLL17951537

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 S Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND NR 2 ENGINE INLET STRUCTURE CRACKED INSIDE PANEL 311UL AND 311UR AT FS 1705 JUST AFT OF NR 2 INLET L/E LIP.  REPAIRED PER SRM 54-12-00 FIG 803.
